Smashing subcategories and the telescope conjecture - an algebraic approach

Krause H (2000)
Inventiones mathematicae 139(1): 99-133.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove a modified version of Ravenel's telescope conjecture. It is shown that every smashing subcategory of the stable homotopy category is generated by a set of maps between finite spectra. This result is based on a new characterization of smashing subcategories, which leads in addition to a classification of these subcategories in terms of the category of finite spectra. The approach presented here is purely algebraic; it is based on an analysis of pure-injective objects in a compactly generated triangulated category, and covers therefore also situations arising in algebraic geometry and representation theory.
Erscheinungsjahr
2000
Zeitschriftentitel
Inventiones mathematicae
Band
139
Ausgabe
1
Seite(n)
99-133
ISSN
0020-9910
Page URI
https://pub.uni-bielefeld.de/record/1620936

Zitieren

Krause H. Smashing subcategories and the telescope conjecture - an algebraic approach. Inventiones mathematicae. 2000;139(1):99-133.
Krause, H. (2000). Smashing subcategories and the telescope conjecture - an algebraic approach. Inventiones mathematicae, 139(1), 99-133. https://doi.org/10.1007/s002229900022
Krause, H. (2000). Smashing subcategories and the telescope conjecture - an algebraic approach. Inventiones mathematicae 139, 99-133.
Krause, H., 2000. Smashing subcategories and the telescope conjecture - an algebraic approach. Inventiones mathematicae, 139(1), p 99-133.
H. Krause, “Smashing subcategories and the telescope conjecture - an algebraic approach”, Inventiones mathematicae, vol. 139, 2000, pp. 99-133.
Krause, H.: Smashing subcategories and the telescope conjecture - an algebraic approach. Inventiones mathematicae. 139, 99-133 (2000).
Krause, Henning. “Smashing subcategories and the telescope conjecture - an algebraic approach”. Inventiones mathematicae 139.1 (2000): 99-133.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar